MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK PATELLOFEMORAL-L-SZ 7; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MCK PATELLOFEMORAL-L-SZ 7; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 180407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mck patella resurfacing round dome-41mm; cat# 180320-6; lot# 12100621.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
On (b)(6) 2024, a physician informed salerep that a pf joint replacement patient was scheduled for revision next month due to continued pain.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a mako femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that, a physician informed sales rep that a pf joint replacement patient was scheduled for revision next month due to continued pain.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
No new information.

Brand Name
MCK PATELLOFEMORAL-L-SZ 7
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23167997
Report Number3005985723-2025-00451
Device Sequence Number15701018
Product Code OLO
UDI-Device Identifier00848486000455
UDI-Public00848486000455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180407
Device Lot Number633747-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown